# SDR CA060421022

- Difficulty date: April 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 202 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: PNDR0231T
- Condition: Damaged
- Location: Mlg
- Part time: 400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING DAILY CHECK 1 MAIN WHEEL WITH TIRE BEAD WIRE MIGRATION. LOOKS LIKE LOCKING WIRE PROTRUDING FROM TIRE SIDE WALL. WHEEL ASSY HAS BEEN REMOVED. NO TIRE PRESSURE WAS LOST. INVESTIGATION SHOWN THAT THE MIGRATING BEADWIRE HAS DAMAGED THE WHEEL HUB, THE DAMAGED WAS SO DEEP THAT WE HAD TO SCRAP THE AFT WHEEL.  DUNLOP IS AWARE OF THIS MIGRATING BEADWIRE ISSUE CONDITION AND HAS SEEN THIS WIRE COME OUT OF THE TIRE IN THE PAST (SIMILAR TO THIS CONDITION AND IT SEEMS TO BE AN INCREASING PROBLEM).
